About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 707686, 8 pages
http://dx.doi.org/10.1155/2013/707686
Research Article

Estimate of Number of Periodic Solutions of Second-Order Asymptotically Linear Difference System

School of Science, Jimei University, Xiamen 361021, China

Received 1 April 2013; Accepted 5 June 2013

Academic Editor: Zidong Wang

Copyright © 2013 Honghua Bin and Zhenkun Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, Difference Equations and Inequalities: Theory, Methods, and Applications, Marcel Dekker, New York, NY, USA, 2nd edition, 2000. View at Zentralblatt MATH · View at MathSciNet
  2. C. D. Ahlbrandt and A. C. Peterson, Discrete Hamiltonian System: Difference Equations, Continued Fractions, and Riccati Equations, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. W. G. Kelley and A. C. Peterson, Difference Equations: An Introduction with Application, Academic Press, Boston, Mass, USA, 1991. View at MathSciNet
  4. W.-T. Li, M.-F. Niu, and J.-P. Sun, “Existence of positive solutions of BVPs for second-order nonlinear difference systems,” Applied Mathematics and Computation, vol. 152, no. 3, pp. 779–798, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J.-P. Sun and W.-T. Li, “Multiple positive solutions of a discrete difference system,” Applied Mathematics and Computation, vol. 143, no. 2-3, pp. 213–221, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. Wei, Z. Wang, and B. Shen, “Error-constrained filtering for a class of nonlinear time-varying delay systems with non-Gaussian noises,” IEEE Transactions on Automatic Control, vol. 55, no. 12, pp. 2876–2882, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  7. G. L. Wei, Z. D. Wang, and B. Shen, “Probability-dependent gain-scheduled filtering for stochastic systems with missing measurements,” IEEE Transactions on Circuits and Systems II, vol. 58, no. 11, pp. 753–757, 2011.
  8. K. C. Chang, Critical Point Theory and Its Applications, Science and Technical Press, Shanghai, China, 1980.
  9. J. Mawhin and M. Willem, Critical Point Theory and Hamiltonian Systems, Springer, New York, NY, USA, 1989. View at MathSciNet
  10. Z. Guo and J. Yu, “The existence of periodic and subharmonic solutions of subquadratic second order difference equations,” Journal of the London Mathematical Society, vol. 68, no. 2, pp. 419–430, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Z. Guo and J. Yu, “Existence of periodic and subharmonic solutions for second-order superlinear difference equations,” Science in China A, vol. 46, no. 4, pp. 506–515, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. P. H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, vol. 65 of CBMS Regional Conference Series in Mathematics, American Mathematical Society, Providence, RI, USA, 1986. View at MathSciNet
  13. V. Benci, “A new approach to the Morse-Conley theory and some applications,” Annali di Matematica Pura ed Applicata, vol. 158, pp. 231–305, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. K.-c. Chang, Infinite-Dimensional Morse Theory and Multiple Solution Problems, Birkhäuser Boston, Boston, Mass, USA, 1993. View at MathSciNet
  15. C. Conley, Isolated invariant sets and the Morse index, vol. 38 of CBMS Regional Conference Series in Mathematics, American Mathematical Society, Providence, RI, USA, 1978. View at MathSciNet
  16. A. Szulkin, “Cohomology and Morse theory for strongly indefinite functionals,” Mathematische Zeitschrift, vol. 209, no. 3, pp. 375–418, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. K. C. Chang, “Solutions of asymptotically linear operator equations via Morse theory,” Communications on Pure and Applied Mathematics, vol. 34, no. 5, pp. 693–712, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. H. Amann and E. Zehnder, “Nontrivial solutions for a class of nonresonance problems and applications to nonlinear differential equations,” Annali della Scuola Normale Superiore di Pisa, vol. 7, no. 4, pp. 539–603, 1980. View at Zentralblatt MATH · View at MathSciNet
  19. T. Bartsch and S. Li, “Critical point theory for asymptotically quadratic functionals and applications to problems with resonance,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 28, no. 3, pp. 419–441, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. M.-Y. Jiang, “Remarks on the resonant elliptic problem,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 53, no. 7-8, pp. 1193–1207, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. J. Su, “Multiplicity results for asymptotically linear elliptic problems at resonance,” Journal of Mathematical Analysis and Applications, vol. 278, no. 2, pp. 397–408, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  22. J. Su, “Existence and multiplicity results for classes of elliptic resonant problems,” Journal of Mathematical Analysis and Applications, vol. 273, no. 2, pp. 565–579, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. W. Zou and J. Q. Liu, “Multiple solutions for resonant elliptic equations via local linking theory and Morse theory,” Journal of Differential Equations, vol. 170, no. 1, pp. 68–95, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. V. Benci and D. Fortunato, “Estimate of the number of periodic solutions via the twist number,” Journal of Differential Equations, vol. 133, no. 1, pp. 117–135, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet